MathSciNet Relay Station
MathSciNet bibliographic data
MR1079709 (92c:57038) 57S30 (53C21)
Stark, Christopher W. Group completions and orbifolds of variable negative curvature. Proc. Amer. Math. Soc. 114 (1992), no. 1, 191–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement